# SDR HEEA073026

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 4,056 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 407050201101
- Condition: Corroded
- Location: Mlg
- Part time: 4,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION, SENDING IN FOR EVALUATION DUE TO POSSIBLE MFG. DEFECT.
